# SDR CA091019007

- Difficulty date: October 16, 2009
- Submitted: December 1, 2009
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 28,889 hours
- Engine: Ge CF343A1
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 852D10023
- Condition: Failed
- Location: Te Flap
- Part time: 30,252 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

(CAN) FLAPS FAILED AT ZERO DEGREES (WHEN SELECTED TO 8 DEGREES) ON APPROACH.  AN UNEVENTFUL FLAP ZERO LANDING WAS CARRIED OUT.  ALL FLAP ACTUATORS WERE REPLACED AND THE SYS FUNCTION CHECKED. PN OF THE REMOVED ACTUATORS ARE: LT1, 852D100-23, LT 2, 852D100-25, LT NR 3, 853D100-23, LT4, 854D100-23, RT1, 852D100-25, RT2, 852D100-23, RT3, 853D100-24, RT4, 854D100-24.
